# SDR CA090317006

- Difficulty date: February 25, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,294 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: F4M270709
- Condition: Damaged
- Location: Engine
- Part time: 126 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STARTER UP THE STARTER MADE A GRINDING NOISE.  STARTER WAS REPLACED AND DAMAGE WAS FOUND ON THE TEETH OF STARTER.  STARTER WAS REPLACED AND NO FURTHER ISSUES WERE NOTED.
